# SDR JJBA20240207010

- Difficulty date: January 18, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-80 S3-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (17X) ON RH SKIN AROUND FASTENERS BTW FR77-80 BTW STR 3R-9R. AFTER NDT INSPECTION, 13X CRACK CONFIRMED. ALL 13X CRACKS REPAIRED
